Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 18, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Oct 3, 2013, 2:44 AM PDT for Elko County, Nye County, Nevada. It took effect at Oct 3, 2013, 11:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2013, 2:44 AM PDT (09:44 UTC)
- In effect from
- Oct 3, 2013, 11:00 AM PDT
- Expired
- Oct 3, 2013, 6:57 PM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Nye County, NV
The radar
The Elko radar (KLRX), 148 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3516 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS75 KLKN 030944 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 244 AM PDT THU OCT 3 2013 NVZ040-041-040400- /O.NEW.KLKN.WI.Y.0018.131003T1800Z-131004T0600Z/ /O.CON.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 244 AM PDT THU OCT 3 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * TEMPERATURES...32 OR LESS. * WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * TIMING...TEMPERATURES BELOW FREEZING THURSDAY NIGHT AND FRIDAY MORNING. WINDS STRONGEST THURSDAY AFTERNOON AND EARLY EVENING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR PLANTS AND ANIMALS...AND USE CAUTION WHEN DRIVING OR WORKING OUTSIDE. && $$ NVZ031-033-039-040400- /O.NEW.KLKN.WI.Y.0018.131003T1800Z-131004T0600Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT 244 AM PDT THU OCT 3 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT. * IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS SUCH AS STATE ROUTE 225 AND US HIGHWAYS 93 AND 93 ALTERNATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ036-040400- /O.CON.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN... EMIGRANT PASS 244 AM PDT THU OCT 3 2013 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. * TEMPERATURES...32 OR LESS * TIMING...THURSDAY NIGHT AND FRIDAY MORNING * LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
620 WWUS75 KLKN 032109 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 209 PM PDT THU OCT 3 2013 NVZ040-041-041515- /O.UPG.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/ /O.NEW.KLKN.FZ.W.0005.131004T0600Z-131004T1600Z/ /O.CON.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 209 PM PDT THU OCT 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TEMPERATURES...32 OR LESS. * WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * TIMING...TEMPERATURES BELOW FREEZING THURSDAY NIGHT AND FRIDAY MORNING. WINDS STRONGEST THE REST OF THIS AFTERNOON AND INTO EARLY EVENING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROTECT SENSITIVE OUTDOOR PLANTS AND ANIMALS...AND USE CAUTION WHEN DRIVING OR WORKING OUTSIDE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ036-041515- /O.UPG.KLKN.FZ.A.0002.131004T0600Z-131004T1600Z/ /O.NEW.KLKN.FZ.W.0005.131004T0600Z-131004T1600Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN... EMIGRANT PASS 209 PM PDT THU OCT 3 2013 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...32 OR LESS * TIMING...THURSDAY NIGHT AND FRIDAY MORNING * LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ031-033-039-040600- /O.CON.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT 209 PM PDT THU OCT 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * TIMING...STRONGEST WINDS EXPECTED THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT. * IMPACTS...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON NORTH TO SOUTH TRENDING HIGHWAYS SUCH AS STATE ROUTE 225 AND US HIGHWAYS 93 AND 93 ALTERNATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
930 WWUS75 KLKN 040157 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 657 PM PDT THU OCT 3 2013 NVZ040-041-041600- /O.CAN.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/ /O.EXT.KLKN.FZ.W.0005.131004T0157Z-131004T1600Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 657 PM PDT THU OCT 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. THE FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TEMPERATURES...26 TO 32. * TIMING...TEMPERATURES WILL DROP BELOW FREEZING LATE THIS EVENING AND REMAIN BELOW FREEZING THROUGH EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ031-033-039-040300- /O.CAN.KLKN.WI.Y.0018.000000T0000Z-131004T0600Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...WELLS...PEQUOP SUMMIT 657 PM PDT THU OCT 3 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. A FEW GUSTS MAY STILL APPROACH 45 MPH...BUT OVERALL WINDS WILL CONTINUE TO DIMINISH THIS EVENING. $$ NVZ036-041600- /O.EXT.KLKN.FZ.W.0005.131004T0157Z-131004T1600Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE FOLLOWING LOCATIONS...BATTLE MOUNTAIN... EMIGRANT PASS 657 PM PDT THU OCT 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... THE FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. * TEMPERATURES...26 TO 32 * TIMING...TEMPERATURES WILL DROP BELOW FREEZING LATE THIS EVENING AND REMAIN BELOW FREEZING THROUGH EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: BATTLE MOUNTAIN...EMIGRANT PASS * IMPACTS...FREEZING TEMPERATURES ARE EXPECTED TO END THE 2013 GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RCM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:35 PM PDT, 12 hours 9 minutes earlier.
Area forecast discussion, Oct 2, 2:35 PM PDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 235 PM PDT WED OCT 2 2013 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA BRINGING INCREASING CLOUDS...COLDER AIR...GUSTY WINDS WITH RAIN AND SNOW SHOWERS TO NORTHERN NEVADA. TEMPERATURES WILL BE BELOW FREEZING FOR MOST VALLEYS ON FRIDAY AND SATURDAY MORNING. IMPROVING CONDITIONS THIS WEEKEND WITH TEMPERATURES WARMING TO NEAR NORMAL LEVELS. && .SHORT TERM...TONIGHT THROUGH FRIDAY. SATELLITE INDICATES CLEARING SKIES AS A SHIELD OF CLOUDS IS MOVING ACROSS EASTERN NEVADA THIS AFTERNOON. A FEW SHOWERS HAVE DEVELOPED ACROSS EASTERN ELKO AND WHITE PINE COUNTY...SOME INSTABILITY EXISTS ACROSS WHITE PINE COUNTY WITH LI'S NEAR -1 SO INCLUDED MENTION OF THUNDER THROUGH EARLY EVENING. COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT WITH RAIN AND SNOW SHOWERS DEVELOPING ACROSS NORTHERN HUMBOLDT AND NORTHERN ELKO COUNTIES SNOW LEVELS WILL DROP TO AROUND 6000 FEET OVERNIGHT SO SOME LIGHT SNOW ACCUMULATION IS POSSIBLE ABOVE 6000 FEET. THURSDAY THE LOW PRESSURE SYSTEM WILL SKIRT NORTHEASTERN NEVADA WITH CONTINUED THREAT OF SHOWERS ACROSS NORTHEASTERN NEVADA. WINDS WILL ALSO INCREASE ON THURSDAY AS COLD AIR ADVECTION AND MIXING WITH STRONG GRADIENT BRING NORTHWESTERLY WINDS GUSTING TO 30 TO 40 MPH ACROSS THE AREA...HOWEVER WINDS ARE NOT EXPECTED TO REACH ADVISORY LEVELS. FRIDAY MORNING THE LOW PRESSURE WILL MOVE EAST WITH IMPROVING CONDITIONS...HOWEVER EXPECT COLD TEMPERATURES FRIDAY MORNING WITH LOWS IN THE MID 20S TO AROUND FREEZING IN MOST VALLEYS...SO HAVE ISSUED FREEZE WATCH FOR ZONES 36...40 AND 41. LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. EC AND GFS IN FAIRLY GOOD AGREEMENT SATURDAY NIGHT THROUGH MONDAY. HIGH PRESSURE BUILDS OVER THE EASTERN PACIFIC BRINGING A COLD NORTHERLY FLOW TO NEVADA SATURDAY NIGHT INTO SUNDAY MORNING. EXPECT LOWS IN THE LOW TO UPPER 20S HIGHER VALLEYS OF THE CWA SATURDAY MORNING AND THEN RECOVERING INTO THE 30S SUNDAY AND MONDAY MORNING AS UPPER FLOW BECOMES MORE WESTERLY. WARMER DAYTIME MAX TEMPERATURES (CLOSER TO NORMAL) SATURDAY THROUGH MONDAY. THEN MODELS DISAGREE AFTER MONDAY. EC IS DEEPER...COLDER AND FURTHER WEST THAN THE GFS. THIS DIFFERENCE MAKES A SIGNIFICANT IMPACT ON THE FORECAST. GEM IS IN THE MIDDLE OF THE ROAD. AT THIS TIME...WITH LOW CONFIDENCE IN MODELS...HAVE MADE MINOR CHANGES TO EXTENDED FOR POPS KEEPING MAINLY ZERO POPS IN THE FORECAST. HOWEVER...HAVE LOWERED TEMPERATURES JUST SLIGHTLY TO TREND TO A BLEND OF THE EC AND GFS SOLUTION. && AVIATION...VFR CIGS AND VIS THROUGH NEXT 24 HOURS. WINDS WILL DECREASE AT THE TERMINALS AFTER SUNSET...OTHERWISE DRY CONDITIONS. A WEATHER SYSTEM IS EXPECTED TO BRING SHOWERS NEAR THE KEKO TERMINAL THURSDAY AFTERNOON...WHILE THE REST OF TERMINALS WILL HAVE DRY WEATHER. WINDS WILL BE GUSTY THURSDAY AFTERNOON. && .FIRE WEATHER...A STORM SYSTEM WILL PRODUCE GUSTY WINDS ON THURSDAY WITH HUMIDITY VALUES ABOVE CRITICAL LEVELS AND SHOWERS ACROSS NORTHERN NEVADA. LIGHTER WINDS FRIDAY THROUGH THE WEEKEND WITH WARMING TEMPERATURES. && .LKN WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR NORTHEASTERN NYE COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY. && 90/87/87/90
Hazardous weather outlook, Oct 2, 2:39 PM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 239 PM PDT WED OCT 2 2013 NVZ036-040-041-032145- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 239 PM PDT WED OCT 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM WILL BRING MUCH COLDER TEMPERATURES TO THE AREA. TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING ON FRIDAY AND SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 2:09 PM PDT | Freeze Warning | LKN | Eureka, Lander, Nye | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.